Lagrangian Multiforms for Kadomtsev–Petviashvili (KP) and the Gelfand–Dickey Hierarchy

Sleigh, D, Nijhoff, FW and Caudrelier, V (2023) Lagrangian Multiforms for Kadomtsev–Petviashvili (KP) and the Gelfand–Dickey Hierarchy. International Mathematics Research Notices, 2023 (2). pp. 1420-1460. ISSN 1073-7928



Copyright, Publisher and Additional Information: © The Author(s) 2021. Published by Oxford University Press. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (, which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: math.MP; math-ph; nlin.SI
  • Accepted: 9 September 2021
  • Published (online): 13 October 2021
  • Published: 19 January 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Sep 2021 10:26
Last Modified: 06 Feb 2023 14:33
Status: Published
Publisher: Oxford University Press
Identification Number:
Related URLs: